# SDR AALA202507293746

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 44,770 hours, 18,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT FORWARD SERVICE DOOR GIRT BAR IS DIFFICULT TO CLIP INTO AND REMOVE FROM THE FLOOR BRACKETS, AND REQUIRE MORE FORCE THAN USUAL. LUBED BRACKETS FROM FLOOR AREA. REF AMM 25-66-02.
